HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A generalization of the Lieb-Thirring inequalities in low dimensions

Files in This Item:
pre548.pdf391.42 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83693

Title: A generalization of the Lieb-Thirring inequalities in low dimensions
Authors: Tachizawa, K. Browse this author
Keywords: elliptic operator
eigenvalues
cp-transform
Ap-weights
Issue Date: Feb-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 548
Start Page: 1
End Page: 13
Abstract: We give an estimate for the moments of the negative eigenvalues of elliptic operators on ]Rn in low dimensions. The estimate is a generalization of the Lieb-Thirring inequalities in one or two dimensions. We use the cp-transform decomposition of Frazier and J awerth.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69297
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University